Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Red spots on penis post sexual intercourse, tight vagina, pain on ejaculating. Causes for symptoms?

I have 3 shiny red spots on my penis . Just below my head and they go down at an angle and in a row. Do t hurt and are very small. I notices them 2 days after I had sex with my gf who is very tight. It hurts to get off inside her be she is so tight. So my question is what are they? The are small like the size of an eraser and appear to just be red no craters or raised surfaces. 30 yr old male
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hallo
Thanks for your query.You have developed three red spots on glans penis near frenum.These are due to forceful attempt to penetrate dry vagina .It it utmost essential that there should be sufficient vaginal secretion before penetration of vagina at ease.So do not try to penetrate forcefully.Use some lubricant.jelly.For the existing spots take some antibiotics and abstain from sex till they heal completely.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor